Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extension of an existence theorem for a non-self-adjoint linear system


Author: H. J. Ettlinger
Journal: Bull. Amer. Math. Soc. 27 (1921), 322-325
DOI: https://doi.org/10.1090/S0002-9904-1921-03432-X
MathSciNet review: 1560427
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1921-03432-X

American Mathematical Society